# SDR SIMA20140428008

- Difficulty date: April 28, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 24,364 hours, 20,207 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Frame
- Condition: Cracked
- Location: Access Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT UNDERFLOOR ACCESS HATCH FRAME IS CRACKED UNDER ATTACHMENT PIN BRACKET.  COMPLIED WITH ERS-EM-5200-140.
